# SDR UIEA2020040200606

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,863 hours, 18,901 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-STA 940 RBL 75-97 FLOOR BEAM FOUND CORROSION( CABIN-STA 940 RBL 60" TO RBL 124" FLOOR BEAM UPPER CHORD REPAIRED IAW SRM 53-20-51-2R-1 REPAIR 1 )
